# SDR C77A2019120200001

- Difficulty date: December 2, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 31,502 hours, 19,578 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION DAMAGE DISCOVERED DURING BASIC CHECK AT EAMS ON THE RH IB SEAT TRACK (P/N 170-03263-001) UPPER FLANGE BETWEEN FR13 AND FR14 IN THE FORWARD CABIN FLOOR STRUCTURE. THE REPAIR DIRECTLY PER SRM PART II 53-10-10 /REPAIR 03 CANNOT BE PERFORMED IN THIS LOCATION DUE TO THE UNDERLYING PRODUCTION REINFORCEMENT. EAMS REQUESTED APPROVED DATA TO DEVIATE FROM THE SRM REPAIR AND RECEIVED ETD2019-170-155383-A TO PERFORM A CUTOUT AND DOUBLER REPAIR. THE RH SEAT TRACK BEAM IS NOT CLASSIFIED AS FATIGUE CRITICAL STRUCTURE (FCS), BUT IT IS CLASSIFIED AS PRIMARY STRUCTURE. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE. EO E175-53MR-469 IS BEING ACCOMPLISHED UNDER WO 2795359
